# SDR CA141218009

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING THE ENGINE SHUTDOWN PROCEDURE, THE PILOT REPORTED THAT THE ENGINE REMAINED AT FLIGHT IDLE EVEN IF THE CONDITION LEVER (CLA) WAS PLACE AT GROUND IDLE. WHEN HE SLIGHTLY MOVED THE POWER LEVER (PLA), THE ENGINE EXPERIENCE AN UN-COMMANDED ACCELERATION. AFTER SOME MANOEUVRES WITH THE CLA AND PLA, THE PILOT SUCCESSFULLY SHUT DOWN THE ENGINE. AFTER TROUBLESHOOTING, THE FCU WAS REPLACED.
